# SDR USAA2014111100002

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 44,869 hours, 20,666 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664409
- Part serial: A6769
- Condition: Defective
- Location: R1 Door
- Part time: 41,303 hours, 22,257 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DIFFICULT TO ENGAGE & DISENGAGE GUST LOCK DUE TO INTERFERENCE OF SLIDE COVER TO FUSELAGE.  ACCOMPLISHED TR 320-5210-14-0838.   REPLACED SLIDE RAFT AT DOOR R1 IAW JC 26L0002501.
